# SDR SIMA20250604002

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N300LK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000848
- Aircraft time: 12,241 hours, 8,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S FWD EMERGENCY FLASHLIGHT INOP NO CHARGE LIGHT AND DEAD. DEFERRED FA'S FWR FLASHLIGHT PER MEL 25-51 AUTH#060203D-C EXP 06/14/25 (O) PROCEDURE COMPLIED WITH.
